# SDR SIMA20190817001

- Difficulty date: August 17, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 1,441 hours, 967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RE-CONTOURING DENT IN RUSM, SKIN WILL OIL CAN CLOSE TO FRAME AND JUST FWD OF OLD DENT. A NEW DENT FORMING PROTRUDING OUT. C/A-PERFORMED PERMANENT REPAIR OF LT FUSLAGE SKIN NEAR RUSM AREA IAW ERS-ES-53MR-3862.
